Finally Found why I wasn't loosing Weight.....Lack of Sleep
Sunday, March 29, 2009
After unsuccesfully not loosing weight over the past two years I finally went to my doctors on another non related issue of widespread body aches and pain.
As I hadnt been to the surgery in the past 2 years she wanted to get some blood work done before prescribing and pain medication. Reluctantly I agreed to do this. The tests were rather positive with no sign of RH or Fibromyalgia (though sometimes this is not picked up so easily in just a blood scan). However both of my bad Cholesterol Levels were off the scale so I had to address that within the upcoming next two months.
I picked up the script of the tablets that my doc had given me a free six week sample of and wow!!!!!!!! the price blew my mind. They are a new drug, "Pristiq" and only just realeased in the past 8-9 months: the cost was high (but lower than when first released) they now cost $135.95 for 30 day supply...thank goodness we have insurance and only had to pay $30.00, even that is a lot...but broken down to $1 a day is not bad. I have spent more on dieting pills per month than that.
I dont mind this new drug because I immediately lost 5lb on them doing nothing new except drinking more water and chewing gum cause my mouth is so dry. They seem dampen my appetite as well so thats a bonus I guess...grin!
Doc has put me on two Omega 3 capsules, a multivitamin , and two extra strength Osteo-Biflex daily. She has also addressed my muscle tenseness that is not relieved by overnight sleep, and also my not sleeping well at night with two tablets, one is 3mg of Melatonin taken two hours before bed, and the other one is 10mg of cyclobenzaprine. I have since discovered that if you are tense or not getting enough sleep that interfers greatly with your weight loss.
If you are like me and not loosing weight by yourself then you might need some professional help so I would suggest that you go and discuss this with your doctor. I look back on all the "diet pills" that I wasted my money on in the past years and regret not enlisting the help of the medical profession earlier.